# SDR SWAA2013090419834

- Difficulty date: August 16, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 69,782 hours, 65,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: D31354
- Part serial: 0843
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE COVER CRACKED AT AFT LOWER CORNER BY GIRT BAR STOW HOOK.  R&R SLIDE IAW MT.
